Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Delayed period cramps taking birth control pills

Premium Questions

Dr.  Rakhi Tayal MD

I have been on birth control for the last year.. i rarely bleed when i'm on my "period" pills ... wiped myself and it was mostly clots and alot of dark blood. why is this happening? i take pregnancy ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Sameer Kumar MD

Start taking birth control pills on April 30 which was my first day of my menstrual cycle and stopped taking it after 6 days, I did that to adjust my ovulation cycle so when I see him I... View answer

Answered by : Dr. Sameer Kumar ( OBGYN)
Dr. Manisha Jain MD

hi.. is it fine if i have bleeding while taking borth control pills.. i finished a paxk of 21 pills n wanted to delay my periods further.. so i immediately started bext pack n now i am having slight ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Ivo Ditah MD

After being on birth control for 6 years, I stopped for a week in which during that time, I had sex. That was about 2 weeks ago. Since then, I've had cramping like period cramps. And then... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Bhagyashree.B MD

This is my first month off the pill and for the last few weeks I keep having really bad cramps. I used to get them before I started my period but now they are all the time. ... View answer

Answered by : Dr. Bhagyashree.B ( OBGYN)

Public Forum Discussions

Dr. Manisha Jain MD

Hi - I was supposed to get my period 4 days ago, but I AAAAAAA t had it yet. I have been on birth control pills for the past 3 years and never miss my period. Today I have been having light... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr.  Shinas Hussain MD

months pregnant. I stopped taking my birth control hoping it would stop the discharge and stuff, now I m .... Then the next 5 days the discharge happened again. And it also happened last month. I was... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

and today I m experiencing period cramps and a little bit of blood with the discharge. Would you have any ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Vidya KR MD

Two part question: If had a Tubal Ligation and take birth control pills will there be any harmful side effects? If taking birth control pills after Tubal Ligation and... View answer

Answered by : Dr. Vidya KR ( General & Family Physician)
Dr. Govinda Narke MD

Hi, I am on birth control where I get my period once every 3 months. I also started a dosage of cipro. last week thurs-fri and was supposed to get my period on sunday when I stopped the birth... View answer

Answered by : Dr. Govinda Narke ( General & Family Physician)

Mobile Questions and Answers

Dr. Pavan Kumar Gupta MD

Hello, It is common to have cramps and spottings with use of birth control pills. This effect gradually goes away with regular use. Thanks

Dr.  T Chandrakant MD

Should never be done as there will be big complications .

Dr. Mahesh Koregol MD

Hi, NO. It wont affect birth control pills